Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in $ {\bf C}\sp 2$


Author: Yi Fei Pan
Journal: Proc. Amer. Math. Soc. 123 (1995), 373-380
MSC: Primary 32H35; Secondary 32D15, 32F25
DOI: https://doi.org/10.1090/S0002-9939-1995-1239803-0
MathSciNet review: 1239803
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove a real analyticity result for smooth CR homeomorphisms in $ {{\mathbf{C}}^2}$.


References [Enhancements On Off] (What's this?)

  • [B] S. Bell, Local regularity of CR homeomorphisms, Duke. Math. J. 57 (1988), 295-300. MR 952236 (89f:32026)
  • [BL] S. Bell and L. Lempert, A $ {C^\infty }$ Schwartz reflection principle in one and several complex variables, J. Differential Geom. 23 (1990), 899-915. MR 1078165 (91k:32017)
  • [BC] S. Bell and D. Catlin, Regularity of CR mappings, Math. Z. 199 (1988), 357-368. MR 961816 (89i:32028)
  • [BR1] S. Baouendi and L. Rothschild, A generalized complex Hopf lemma and its applications to CR mappings, Invent. Math. 111 (1993), 231-348. MR 1198813 (95c:32017)
  • [BR2] -, A general reflection principle in $ {{\mathbf{C}}^2}$, J. Funct. Anal. 99 (1992), 409-442.
  • [HKMP] X. Huang, S. Krantz, D. Ma, and Y. Pan, A Hopf lemma of holomorphic functions and applications, Complex Variables Theory Appl. (to appear). MR 1315859 (96d:30027)
  • [P] S. Pincuk, CR transformations of real manifolds in $ {{\mathbf{C}}^n}$, Indiana Univ. Math. J. 41 (1992), 1-16. MR 1160899 (93f:32011)
  • [S] B. Shiffman, On the removal of singularity analytic sets, Michigan Math. J. 15 (1968), 111-120. MR 0224865 (37:464)
  • [T] J. Trepreau, Sur le prolongment holomorphe des fonctions CR definies sur une hypersurface reele de classe $ {{\mathbf{C}}^2}$ dans $ {{\mathbf{C}}^n}$, Invent. Math. 83 (1986), 583-592. MR 827369 (87f:32035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 32D15, 32F25

Retrieve articles in all journals with MSC: 32H35, 32D15, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1239803-0
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society